# SDR UPS01437170

- Difficulty date: October 10, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1350 ATTACH FITTING LWR SILL CTR BOLT HOLE BORE COMMON TO FWD UPPER BATHTUB FITTING BASE HOLE  FOUND CORROSION AFTER BOLT REMOVAL.  LEFT BS 1350 ATTACH FITTING LWR SILL CTR BOLT HOLE BORE COMMON TO FWD UPPER BATHTUB FITTING BASE HOLE REAMED 1.343 INCH AND CONFIRM CORROSION CLEANED UP, HOLE FINALLY OVERSIZED TO 1.375 INCH AND BOLT P/N BACB30US22K86, INSTALLED TOGETHER WITH TAPE FILLER AND ALIGNMENT WASHER SA PER HX RS R53-43-34687 ITEM C3 REQUIREMENT.
